Decomposability conditions for compatible relations. (English) Zbl 0538.08007

This paper deals with the direct decomposability of compatible relations in a variety. The decomposability conditions obtained are Mal’cev type conditions, i.e., they are characterized by the existence of polynomials involved in certain identities.
Reviewer: H.Yutani


08B05 Equational logic, Mal’tsev conditions
08A40 Operations and polynomials in algebraic structures, primal algebras
Full Text: EuDML


[1] J. Niederle: A note on tolerance lattices of products of lattices. Čas. pěs. mat. 107 (1982), 114-115. · Zbl 0491.06010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.